# SDR AALA20160601008

- Difficulty date: June 1, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658077
- Condition: Cracked
- Location: Fuselage
- Part time: 46,353 hours, 23,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT INTERCOSTAL AT BL 0 & FS 1280 IS CRACKED.  R & R INTERCOSTAL IAW SRM 51-60-00.
